Inverse problems for regular variation of linear filters, a cancellation property for σ-finite measures and identification of stable laws

Rosinski, Jan, Jacobsen, Martin, Mikosch, Thomas, Rosiński, Jan, Samorodnitsky, Gennady . The Annals of Applied Probability 2009. 19 (1) :210-242

Locate this article in:

Bibtex

@article{CIS-233784,
  Author = {Rosinski, Jan and Jacobsen, Martin and Mikosch, Thomas and Rosiński, Jan and Samorodnitsky, Gennady},
  Title = {Inverse problems for regular variation of linear filters, a cancellation property for σ-finite measures and identification of stable laws},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {1},
  Year = {2009},
  Pages = {210--242},
  Keywords = {Infinite divisibility, Stochastic integral, Functional equation, Lévy measure, Cauchy equation, infinite moving average, Choquet-Deny equation, tail of a measure}
}

Similar articles